# SDR SWIA201438565

- Difficulty date: June 16, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 32,053 hours, 27,401 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP VANE LOWER L/E CAP SKIN IS CHAFE APPROXIMATELY 28 INCHES FROM OTBD EDGE.  C-CHECK,  BLENDED OUT DAMAGE RESTORED FINISH IAW REO.
